Skip to Content

What if you have a 2 year old that may have ate a oxycottin ?how would you know?

Responses (3)

Anonymous 11 Jul 2010

Please get your child to the emergency room as soon as possible!!! Please, post again, to let us all know if your child is ok!!

grey_cypress 11 Jul 2010

You would know by seeing the symptoms of an oxycontin overdose! Depressed breathing and pupil dilation are the easiest things to notice when someones on it. Also, especially in a small kid, dizziness. I used to snort the stuff recreationally (stupid) and I can tell you from my own experience that when you take too much OC you get cold and clammy, but sweat at the same time. If a 2 year old were to ingest any amount of OC it would probably be bad for them. Overdose can cause seizures, coma, and death. If this is even a possibility you would want to take the kid to the ER asap. Also, Ipecac syrup is made to induce vomiting, and if its administered in time could get the pill out of the stomach without causing any harm. But action needs to be taken quickly

Anonymous 12 Jul 2010

grey, get thyself to pharmacology school! You are already so knowledgable, it would be easy as hell for ye!!!

grey_cypress 12 Jul 2010

haha man i dunno, its really hard to get in to, and its a really competitive field, and im just not a competitive person :/ and i also got these health/ drug issues and thats not good for the grades. Id love to do that though, maaaan thatd be so cool...

Anonymous 11 Jul 2010

Yes please kasara sweetlemon is correct to be safe please get her to the ER immediatly. I will be praying for you both. These are narcotics we are talking about here not vitamins and she could get very ill from this please hurry!!!

Anonymous 12 Jul 2010

kasara, please post again, let us know how your child is doing!!
We are concerned.
swetlemon

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions